Search
for
Sort by
Research 30 of 1000+
- Toxic Hepatitis Induced by Show-Wu-Pian, a Chinese Herbal Preparation
- Recurrent Toxic Hepatitis in a Caucasian Girl Related to the Use of Shou-Wu-Pian, a Chinese Herbal Preparation
- Resident macrophages of the lung and liver: The guardians of our tissues
- Clinical case of manifestation of toxic keratitis with vitamin A intoxication
- Clin-Alert
- Acute Hepatitis and Pancytopenia in a Child With Chronic Abuse of Senna
- Case of thallium intoxication
- Advances in nucleoside monophosphate prodrugs as anti-HCV agents
- Human placenta hydrolysates: from V.P. Filatov to the present day: Review
- Cutaneous Drug Reaction Case Reports
- Irreversible alopecia universalis during treatment with pegylated interferon-ribavirin for chronic hepatitis C virus infection: Case report and published work review
- Quantitation of Hepatitis C Virus RNA
- The non-neuronal and nonmuscular effects of botulinum toxin: an opportunity for a deadly molecule to treat disease in the skin and beyond
- Comparative Topic Analysis of Japanese and Chinese Bloggers
- Reversible Alopecia Universalis During Treatment with PEG-Interferon and Ribavirin for Chronic Hepatitis C
- Severe cardiac conduction abnormalities associated with atypical toxic shock syndrome
- Bullous Lesions at Polyethylene Glycol Interferon-alpha-2a Inoculation Site in a Hepatitis C Virus-infected Subject
- Cutaneous Reactions in Patients with Chronic Hepatitis C Treated with Peginterferon and Ribavirin
- He Shou Wu (Polygonum multiflorum)-Induced Hepatocellular Hepatitis
- Acute hepatitis after treatment for hair loss with oral green tea extracts (Camellia Sinensis).
- Discrimination and Proper Use of Polygoni Multiflori Radix, Cynanchi Wilfordii Radix, and Cynanchi Auriculati Radix in Korea: A Descriptive Review
- Adverse cutaneous effects of psychotropic medications
- Severe cutaneous adverse reactions to drugs
- Drug-Induced Skin, Nail and Hair Disorders
- Psychoactive drugs and skin
- Drug eruptions in dermatology
- Dermatologic Conditions of the Early Post-Transplant Period in Hematopoietic Stem Cell Transplant Recipients
- Cutaneous Reactions to Drugs
- Cutaneous drug reactions
- Hepatotoxicity Associated with Anabolic Androgenic Steroids and Selective Androgen Receptor Modulators: A Literature Review